The asymptotic behavior of Yang-Mills fields in the large

Vladimir Simeonov Gueorguiev, Pedro Paulo Schirmer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider Yang-Mills fields in Minkowski space-time and prove that all spherically symmetric solutions in the canonical gauge decay in time, provided the initial data has finite conformal energy.

Original languageEnglish
Pages (from-to)425-444
Number of pages20
JournalCommunications in Mathematical Physics
Volume148
Issue number3
DOIs
Publication statusPublished - 1992 Sep
Externally publishedYes

Fingerprint

Yang-Mills Field
Yang-Mills fields
Symmetric Solution
Gauge
Asymptotic Behavior
Space-time
Decay
Minkowski space
Energy
decay
energy

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

The asymptotic behavior of Yang-Mills fields in the large. / Gueorguiev, Vladimir Simeonov; Schirmer, Pedro Paulo.

In: Communications in Mathematical Physics, Vol. 148, No. 3, 09.1992, p. 425-444.

Research output: Contribution to journalArticle

@article{c968a1add32f413a81c1ebf75e9aabdb,
title = "The asymptotic behavior of Yang-Mills fields in the large",
abstract = "We consider Yang-Mills fields in Minkowski space-time and prove that all spherically symmetric solutions in the canonical gauge decay in time, provided the initial data has finite conformal energy.",
author = "Gueorguiev, {Vladimir Simeonov} and Schirmer, {Pedro Paulo}",
year = "1992",
month = "9",
doi = "10.1007/BF02096543",
language = "English",
volume = "148",
pages = "425--444",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - The asymptotic behavior of Yang-Mills fields in the large

AU - Gueorguiev, Vladimir Simeonov

AU - Schirmer, Pedro Paulo

PY - 1992/9

Y1 - 1992/9

N2 - We consider Yang-Mills fields in Minkowski space-time and prove that all spherically symmetric solutions in the canonical gauge decay in time, provided the initial data has finite conformal energy.

AB - We consider Yang-Mills fields in Minkowski space-time and prove that all spherically symmetric solutions in the canonical gauge decay in time, provided the initial data has finite conformal energy.

UR - http://www.scopus.com/inward/record.url?scp=34249838348&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249838348&partnerID=8YFLogxK

U2 - 10.1007/BF02096543

DO - 10.1007/BF02096543

M3 - Article

AN - SCOPUS:34249838348

VL - 148

SP - 425

EP - 444

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -